# SDR DALA2024052905607

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 19,659 hours, 2,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 4R DOOR TOOK TWO ATTEMPTS TO SHOW LOCKED SLIDE INDICATION. CORRECTIVE ACTION: CLEANED AND LUBED GIRT BAR PER A330 AMM 52-12. OK FOR SERVICE. (5328963)
